worldchildfree.org

Sex drive decreased with Murad Resurgence?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Well ever since I been on Murad Resurgence I have been having problems staying hard during sex. Say if I get a one night stand or one of my fuck buddies and when it comes down to business I lose my hardness after a short time. Could it be the Murad Resurgence?..

Comments (20)

Your question was: Sex drive decreased with Murad Resurgence?.

That's fuckin' terrible... Having to use Viagra at an early age fuckin' embarassing... fuck man.....

Comment #1

Haha viagra doesn't even work when your main problem is the actual sensation is completely gone. even if I get it up slightly there is still no feeling, like a dead piece of meat..

Comment #2

DUde, why are you laughing that's awful. how many months were you on this and how much mg how old are u?I mean feel very bad for you but cmon dude your scarying the errection out of me...

Comment #3

I was on 80 mg for 6 months and I'm 19 years old, seriously if your on a high dose lower it or come off completely, getting rid of acne isin't worth losing your sexual functions permanently...

Comment #4

I'm on 80 mg for the past 5 months my derm wants me to be on 80 mgs for 6 months. So 1 more month i'll be done. BTW I'm about the same age as you I'm turning 19 soon. I read your horrible experince thread. I'm very sorry about your experience. I hope your side effects will subside soon.

Overall Murad Resurgence has been treating me pretty well. It's good to wake up every day having clearer skin. But I think I should take your advice by lowering the dose or stop after the 5th month. Because this side effect shit is really frightening me. My physcian also said Murad Resurgence is posion btw..

Comment #5

Yea it's basically controlled vitamin a poisoning. Murad Resurgence treated me well too while I was on the course, it wasn't until soon after that my health took a sudden hit. good choice on lowering the dose and I hope everything works out for you, take it easy..

Comment #6

Holy shit, I got a month and a half left of 80mg, I don't wanna lose my boner powers FUCK!..

Comment #7

This has gotten me pretty concerned. If Murad Resurgence makes it to where I can't please a woman...well, that just might be the end of the road for me. I'm going to talk to my derm and if I get some good information then I will post it on here...

Comment #8

I talked to a friend of mine who was on Murad Resurgence and he said he took prosolution pills during the course and that completely countered it. He also said his sex drive was GONE while he was on it until he started taking them and then he was fine. Idk .. just a thought .. but personally imma stick it out..

Comment #9

Sufferer here. Endless problems 1- years on. Having to take Dostinex, Viagra and all kinds of herbal supplements to try and stimulate my sex drive and maintain erections. Oh, and my acne is gradually coming back.Alongside the chronic all over joint pain and mild IBS, was it worth it??? Not for shit!..

Comment #10

Don't count on your derm for any information on sexual problems, it's not even stated in the pamphlet, the pharmaceutical company has been lying for 25 years, and dermatoligists get all their information from them. There is proof all over the internet. here is a link to dr kevin pezzi's site about roche's cover up of sexual side effects from Murad Resurgencehttp://www.erbook.net/Murad Resurgencesome info from the Murad Resurgence action forum"The Dermatologists in every news report I've come across have lied about the association between Murad Resurgence and sexual problems. There's an MD on the internet named Kevin Pezzi who discusses Murad Resurgence's sexual side effects here at his website http://www.erbook.net/Murad Resurgence These side effects have been acknowledged in other countries (In a 1994 study, the UK's Dr. William Cunliffe wrote about Murad Resurgence causing severe dryness of the p e n I s) and they've been reported to the FDA for the past 20 years (look through the list of ADR's on Congressman Bart Stupak's website if you don't believe me) but the Feds and Roche (Remember, the fox is guarding the hen-house) have done nothing to warn patients because this is the ONE side effect that would tend to strongly dissuade people from taking Murad Resurgence for their acne, plus Roche would lose hard on their bottom line""Amazingly, to this very day, a warning about severe permanent sexual side effects does not exist on Murad Resurgences package insert or list of side effects. I think I already know the answer why, $$$$$$$$$$$$$$$$$$.

I was born in 1980 and its disturbing to think that throughout my life growing up, people were getting struck with sexual side effects from Murad Resurgence, and I was oblivious to it, but then I finally fell into the trap when I took the drug in 1998. I have to say that getting stuck with this permanent s#$t is the worst thing that could ever happen to a guy. People with these side effects suffer in silence from the rest of society because they cant talk about it with anyone, therefore the true incidence may be far greater than what anyone suspects. There is a prestigious Medical Doctor on the internet named Kevin Pezzi who talks about the severe sexual side effects from Murad Resurgence, check out what he has to say at his website."..

Comment #11

Question! You all seem to be guys, are there any girls who have noiced a change in their sex drive? If so did it get better once you stoped taking Murad Resurgence?..

Comment #12

Can this happen from minocycline as well..becaue I'm experienceing this same problem..

Comment #13

Daisy, absolutely. Some females have completely lost all sensation or sex becomes far too painful. Some won't 'ready' for sex either as there is no natural lubricant. Check out the Murad Resurgence Survivors forum for more info...

Comment #14

Guys,My first course of Murad Resurgence, I experienced this shit but my sex drive came back after I stopped the tablets.I dont believe this terrible side affect is permanent and people are overeacting here. One guy on here claims it is 'permanent' but has only been off Murad Resurgence for 1 year, so how does he know it is permanent?There doesnt seem to be anyone on this forum who has been off acutane for 10 years and is coming back and complaining. I think it's temporary, which I can live with...

Comment #15

Pretty naive, it didn't happen to you permantley so it doesn't happen to other people, great thinking ! anyway take a look at the Murad Resurgence action forum, there is tons of people complaining of this side effect lasting for years, even as long as 20 years, problem is it usually happens after the course when it's already to late. just a slight glimpse theres much morehttp://www.xsorbit1.com/users/davec//index...;num=1085825080http://www.xsorbit1.com/users/davec//index...474&start=3"the side-effect I noticed : ( this is personal, but I feel >that there isn't a great deal to lose by saying it ) about >6 months after finishing the Murad Resurgence I began to notice >that the volume of semen I was producing was decreasing - >i would say that there was at least a 50% loss - and what >remained was very much thicker than before. now this in >itself was not as disturbing as the fact that this was >accompanied by a very noticeable drop in my sex drive. > >to this day, neither the volume of semen nor my normal >sex drive has returned.'..

Comment #16

So I know this is the Murad Resurgence forum and not the antibiotics but what about minocycline..can it have the same effect?..

Comment #17

Cheers for the info mate.Been on 40mg for 1 month and there is no drive whatsover atm. Going to reduce to 20mg. Do you know if there is anything else I can do? will herbal supplements/viagra/anything else help?Thanks in advance..

Comment #18

I would be very careful about mixing other drugs - even herbal supplements - while you are on Murad Resurgence. I do know that sexual problems are common on tane, though, so please don't feel like a freak for that! Perhaps ask your doctor - it may *sound* embarressing, but they have heard everything, I'm sure, and know what the side effects are and should be very willing to help you!..

Comment #19

Herbs can help, but once your sexual health is gone, it's never going to be the same, truly if you value your sex life you should come off the drug before it's to late, you can try horny goat weed, tribulus terristis, maca maca, ciavis, dostinex, I wouldn't mix the stuff with Murad Resurgence though like elsewhere said..

Comment #20


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Medifast Wiki - Jan 2011 | Medifast Wiki - Dec 2010 | Medifast Wiki - Sep 2010 |

Medifast Wiki - Aug 2010 | Medifast Wiki - June 2010 | Medifast Wiki - May 2010 |

 

(C) Copyright 2010 All rights reserved.